# SDR SWAA2017013011558

- Difficulty date: December 30, 2016
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7733
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VHF ANTENNA MOUNT SUPPORT STRUCTURE CORRODED AT BS 727D+9, BETWEEN STRINGERS 27L - 27R.   R & R THE SUPPORT IAW DWG & SRM.
